# SDR UPS96805619

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 5651927
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON VERTICAL STABILIZER TO FUSELAGE RT ATTACH ANGLE.  REPAIRED ANGLE PER SRM 53-2-5, FIG. 16A.
